# SDR UIEA2019040433766

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,923 hours, 18,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 859.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LH FWD EMERGENCY EXIT LWR SILL HAS AREAS OF CORROSION ON UPPER SURFACE.( REMOVED AND REPLACED M/C L/H FWD EMERGENCY EXIT LWR SILL WEB ON BS 871 I.A.W. B767 SRM 53-00-15-1A AND BOEING DWG 145T8310 REV. AA, C.  )
